Supersymmetric extensions of the nonlinear Schroedinger equation

P.H.M. Kersten, Marcel Roelofs

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationWorld Scientific, NEEDS91
    Place of PublicationSingapore
    Pages125-134
    Number of pages0
    Publication statusPublished - 1 Sep 1992

    Keywords

    • METIS-141451

    Cite this

    Kersten, P. H. M., & Roelofs, M. (1992). Supersymmetric extensions of the nonlinear Schroedinger equation. In World Scientific, NEEDS91 (pp. 125-134). Singapore.